Bounds for the dimension of the $c$-nilpotent multiplier of a pair of Lie algebras

Document Type: Research Paper

Author

Department of Mathematics‎, ‎Neyshabur Branch‎, ‎Islamic Azad University‎, ‎Neyshabur‎, ‎Iran.

Abstract

‎In this paper‎, ‎we study the Neumann boundary value problem of a class of nonlinear divergence type diffusion equations‎. ‎By a priori estimates‎, ‎difference and variation techniques‎, ‎we establish the existence and uniqueness of weak solutions of this problem.

Keywords

Main Subjects


H. Arabyani, F. Saeedi, M.R.R. Moghaddam and E. Khamseh, Characterization of nilpotent Lie algebras pair by their Schur multipliers, Comm. Algebra 42 (2014) 5474--5483.

R. Baer, Representation of groups as quotient groups, I, II and III, Trans Amer. Math. Soc. 58 (1945) 295--419.

P. Batten, K. Moneyhun and E. Stitzinger, On characterizing nilpotent Lie algebras by their multipliers, Comm. Algebra 24 (1996), no. 14, 4319--4330.

P. Batten and E. Stitzinger, On covers of Lie algebras, Comm. Algebra 24 (1996) 4301--4317.

G. Ellis, The Schur multiplier of a pair of groups, Appl. Categ. Structures 6 (1998), no. 3, 355--371.

P. Hardy, On characterizing nilpotent Lie algebras by their multipliers III, Comm. Algebra 33 (2005) 4205--4210.

A. Hokmabadi, F. Mohammadzadeh and B. Mashayekhy, On Nilpotent multipliers of pairs of groups and their nilpotent covering pairs, Arxiv:1511.08139v1math. GR].

G. Karpilovsky, The Schur Multiplier, Clarendon Press, Oxford, 1987.

C. Kassel and J.L. Loady, Extensions centrales d'algebras de Lie, Ann. Inst. Fourier 32 (1982), no. 4, 119--142.

J.L. Loday, Cohomologie et groupe de Steinberg relatifs, J. Algebra 54 (1978) 178--202.

B. Mashayekhy, F. Mohammadzadeh and A. Hokmabadi, Some inequalities for nilpotent multipliers of finite groups, arxiv: 1012.3250v1[math. GR].

M.R.R. Moghaddam, A.R. Salemkar and H.M. Sanny, Some inequalities for the Baerinvariant of a pair of finite groups, Indag. Math. 18 (2007), no. 1, 73--82.

K. Moneyhun, Isoclinisms in Lie algebras, Algebras Groups Geom. 11 (1994) 9--22.

M.R. Rismanchian and M. Araskhan, Some inequalities for the dimension of the Schur multiplier of a pair of (nilpotent) Lie algebras, J. Algebra 352 (2012) 173--179.

F. Saeedi, A.R. Salemkar and B. Edalatzadeh, The commutator subalgebra and Schur multiplier of a pair of nilpotent Lie algebras, J. Lie Theory 21 (2011) 491--498.

H. Safa and H. Arabyani, On c-nilpotent multiplier and c-covers of a pair of Lie algebras, Comm. Algebra 45 (2017) 4429--4434.

A. R. Salemkar, B. Edalatzadeh and M. Araskhan, Some inequalities for the dimension of the c-nilpotent multiplier of Lie algebras, J. Algebra 322 (2009) 1575--1585.

I. Schur, Uber die Darstellung der endlichen Gruppen durch gebrochene lineare Substitutionen, J. Reine Angew. Math. 127 (1904) 20--50.


Volume 43, Issue 7
November and December 2017
Pages 2411-2418
  • Receive Date: 19 November 2016
  • Revise Date: 10 May 2017
  • Accept Date: 11 May 2017